Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 172, NWS Little Rock, AR

May 25, 20114 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at May 25, 2011, 6:28 PM CDT for 4 counties in Arkansas. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2011, 6:28 PM CDT (23:28 UTC)
Expired
May 25, 2011, 7:15 PM CDT
In force
47 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Arkansas County, AR, Desha County, AR, Jefferson County, AR, Lincoln County, AR

The radar

The Little Rock radar (KLZK), 141 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 6:42 PM CDTTSTM WND DMGGillett, ARNUMEROUS TREES...POWER LINES...AND POWER POLES ARE DOWN ACROSS THE TOWN OF GILLETT. MULTIPLE HOUSES HAVE SUSTAINED MINOR TO MODERATE ROOF DAMAGE.
May 25, 6:42 PM CDTHAIL 1Gillett, AR
May 25, 6:50 PM CDTTORNADOTichnor, ARLAW ENFORCEMENT REPORTS A BRIEF TORNADO TOUCHDOWN NEAR TICHNOR. SOME POWERLINES ARE DOWN AND DEPUTIES ARE IN ROUTE TO FURTHER ASSESS THE DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 12:28 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 445 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2124 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
445 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
6.0
Supercell composite
20.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

896 
WFUS54 KLZK 252328
TORLZK
ARC001-041-069-079-260015-
/O.NEW.KLZK.TO.W.0172.110525T2328Z-110526T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
628 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  NORTHEASTERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
  NORTHERN DESHA COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 715 PM CDT

* AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 2 MILES SOUTHWEST OF DOUGLAS...OR 18 MILES
  NORTHEAST OF STAR CITY. DOPPLER RADAR SHOWED THIS SEVERE STORM
  MOVING EAST AT 35 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS
  CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WHITE RIVER NWR...    YANCOPIN...           WOODVILLE...
  WHITEFIELD...         WATSON...             TRUSTEN HOLDER WMA...
  STIMSON...            SNOW LAKE...          MORGAN PT REC AREA...
  MITCHELLVILLE...      MILLS...              MERRISACH LAKE...
  LORAYS...             LITTLE BAYOU METO PARK...
  LANGFORD...           LACONIA...            GRADY...
  GOULD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3403 9089 3402 9096 3396 9096 3400 9107
      3398 9108 3394 9101 3388 9105 3383 9105
      3394 9178 3415 9183 3420 9107 3413 9107
      3413 9094 3411 9091 3411 9087 3406 9086
TIME...MOT...LOC 2328Z 275DEG 30KT 3404 9155

$$

62
3 follow-up statements
617 
WWUS54 KLZK 252343
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
643 PM CDT WED MAY 25 2011

ARC001-041-069-079-260015-
/O.CON.KLZK.TO.W.0172.000000T0000Z-110526T0015Z/
DESHA AR-LINCOLN AR-JEFFERSON AR-ARKANSAS AR-
643 PM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN ARKANSAS...
SOUTHEASTERN JEFFERSON...NORTHEASTERN LINCOLN AND NORTHERN DESHA
COUNTIES UNTIL 715 PM CDT...

AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 3 MILES SOUTH OF GILLETT...OR 13 MILES
WEST OF WHITE RIVER NWR...MOVING EAST AT 40 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO BASEBALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WHITE RIVER NWR...    YANCOPIN...           WOODVILLE...
  WHITEFIELD...         WATSON...             TRUSTEN HOLDER WMA...
  STIMSON...            SNOW LAKE...          MORGAN PT REC AREA...
  MITCHELLVILLE...      MILLS...              MERRISACH LAKE...
  LORAYS...             LITTLE BAYOU METO PARK...
  LANGFORD...           LACONIA...            GRADY...
  GOULD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3403 9089 3402 9096 3396 9096 3400 9107
      3398 9108 3394 9101 3388 9105 3383 9105
      3394 9178 3415 9183 3420 9107 3413 9107
      3413 9094 3411 9091 3411 9087 3406 9086
TIME...MOT...LOC 2343Z 257DEG 37KT 3409 9134

$$

62
314 
WWUS54 KLZK 252353
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
653 PM CDT WED MAY 25 2011

ARC001-041-069-079-260015-
/O.CON.KLZK.TO.W.0172.000000T0000Z-110526T0015Z/
DESHA AR-LINCOLN AR-JEFFERSON AR-ARKANSAS AR-
653 PM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN ARKANSAS...
SOUTHEASTERN JEFFERSON...NORTHEASTERN LINCOLN AND NORTHERN DESHA
COUNTIES UNTIL 715 PM CDT...

AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 5 MILES NORTH OF MERRISACH LAKE...OR 6 
MILES WEST OF WHITE RIVER NWR...MOVING EAST AT 45 MPH. ANOTHER 
POSSIBLE TORNADO WAS LOCATED JUST NORTH OF CRIGLER. IN ADDITION TO 
THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL 
UP TO GOLF BALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WHITE RIVER NWR...    YANCOPIN...           WOODVILLE...
  WHITEFIELD...         WATSON...             TRUSTEN HOLDER WMA...
  STIMSON...            SNOW LAKE...          MORGAN PT REC AREA...
  MITCHELLVILLE...      MILLS...              MERRISACH LAKE...
  LORAYS...             LITTLE BAYOU METO PARK...
  LANGFORD...           LACONIA...            GRADY...
  GOULD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3403 9089 3402 9096 3396 9096 3400 9107
      3398 9108 3394 9101 3388 9105 3383 9105
      3394 9178 3415 9183 3420 9107 3413 9107
      3413 9094 3411 9091 3411 9087 3406 9086
TIME...MOT...LOC 2353Z 257DEG 37KT 3411 9122

$$

62
129 
WWUS54 KLZK 260017
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
717 PM CDT WED MAY 25 2011

ARC001-041-069-079-260026-
/O.EXP.KLZK.TO.W.0172.000000T0000Z-110526T0015Z/
DESHA AR-LINCOLN AR-JEFFERSON AR-ARKANSAS AR-
717 PM CDT WED MAY 25 2011

...THE TORNADO WARNING FOR SOUTHEASTERN ARKANSAS...SOUTHEASTERN
JEFFERSON...NORTHEASTERN LINCOLN AND NORTHERN DESHA COUNTIES HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
SOUTHERN ARKANSAS...NORTHERN DESHA...SOUTHEASTERN 
JEFFERSON...NORTHEASTERN LINCOLN AND EXTREME SOUTHEASTERN MONROE 
COUNTIES UNTIL 8 PM.

LAT...LON 3403 9089 3402 9096 3396 9096 3400 9107
      3398 9108 3394 9101 3388 9105 3383 9105
      3394 9178 3415 9183 3420 9107 3413 9107
      3413 9094 3411 9091 3411 9087 3406 9086
TIME...MOT...LOC 2353Z 257DEG 37KT 3411 9122

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 25, 2:15 PM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, May 25, 2:15 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
215 PM CDT WED MAY 25 2011

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

ALL INGREDIENTS REMAIN IN PLACE FOR A SIGNIFICANT SEVERE WEATHER
EVENT TO UNFOLD THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS
NORTH AND NORTHEASTERN ARKANSAS.

A COMPACT SURFACE LOW WAS LOCATED OVER EXTREME SE KANSAS AS OF
18Z...WITH ASSOC COLD FRONT STRETCHING SOUTH THROUGH FAR SW
MISSOURI...NW ARKANSAS AND ERN OKLAHOMA. A SPECIAL 18Z SOUNDING
WAS RELEASED AT NORTH LITTLE ROCK THIS AFTERNOON. PRELIMINARY DATA
FROM THIS SOUNDING SHOWS A CAP IS STILL IN PLACE ACROSS CENTRAL
ARKANSAS AND VIS SATELLITE IMAGERY REFLECTS THIS. THIS CAP SHOULD
BE OVERCOME SOON BY DAYTIME HEATING AND SFC CONFLUENCE AHEAD OF
THE AFOREMENTIONED COLD FRONT AS IT BEGINS TO PICK UP STEAM AND
PUSH EAST. A SMALL LINE OF STORMS HAS ALREADY FORMED IN SOUTHERN
MISSOURI AND WITH THIS WILL GRADUALLY BACK-BUILD INTO NRN ARKANSAS
BY MID AFTERNOON. EVENTUALLY STORMS WILL DEVELOP AS FAR SOUTH AS
CENTRAL ARKANSAS THIS AFTERNOON AND EVENING. SOMETIME BETWEEN
MIDNIGHT TONIGHT AND DAYBREAK THURSDAY MORNING MOST ALL STORMS
SHOULD HAVE SHIFTED EAST OF THE FORECAST AREA AND POSSIBLY OUT OF
THE STATE.

AS FAR AS THREATS GO...ALL SEVERE CONVECTIVE THREATS WILL BE
POSSIBLE. ANY THUNDERSTORM THAT DEVELOPS THIS AFTERNOON AND
EVENING WILL HAVE A CHANCE OF PRODUCING DAMAGING WINDS...LARGE
HAIL AND EVEN TORNADOES. THE BEST THREATS FOR TORNADOES WILL BE IN
THE NORTHEAST WHERE LOW LEVEL HELICITY VALUES WILL BE
HIGHEST...HOWEVER WIND SHEAR WILL BE SUPPORTIVE OF SUPERCELLS AND
ULTIMATELY TORNADOES ACROSS MUCH OF THE EASTERN HALF OF ARKANSAS
THIS EVENING.

COOLER AND DRIER CONDITIONS ARE IN STORE FOR THE AREA THURSDAY AND
FRIDAY.
&&

.LONG TERM...SATURDAY THROUGH WEDNESDAY

FEW CHGS MADE TO THE GOING FCST. A WARM FNT WL BE LIFTING N OF THE
FA EARLY ON SAT...WITH SLGT CHCS OF SHRA/TSRA MENTIONED. BEYOND
SAT...UPR RDG OVR THE SERN STATES WL EXPAND WWD ACRS THE MID SOUTH.
THIS WL RESULT A MAINLY DRY AND WARM WEATHER PATTERN. ANY SIG STORM
SYS/S WL WORK ARND THE WRN PERIPHERY OF THE UPR RDG...STAYING N AND
W OF THE FA. TEMPS WL RMN AT ABV NORMAL LVLS.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     61  71  55  77 /  50  20  10  20
CAMDEN AR         64  81  60  88 /  30  10  10  10
HARRISON AR       56  68  52  77 /  30  20  10  30
HOT SPRINGS AR    61  78  57  83 /  20  10  10  10
LITTLE ROCK   AR  63  77  58  82 /  30  10  10  10
MONTICELLO AR     67  82  60  86 /  50  10  10  10
MOUNT IDA AR      59  76  56  83 /  10  10  10  10
MOUNTAIN HOME AR  57  68  53  76 /  40  20  10  20
NEWPORT AR        63  73  56  78 /  60  20  10  10
PINE BLUFF AR     65  79  59  84 /  40  10  10  10
RUSSELLVILLE AR   60  73  56  81 /  20  10  10  20
SEARCY AR         63  75  56  80 /  40  20  10  10
STUTTGART AR      65  77  58  82 /  50  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.
&&

SHORT TERM...64 / LONG TERM...44
Hazardous weather outlook, May 25, 12:55 PM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1255 PM CDT WED MAY 25 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1255 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

...PARTICULARLY DANGEROUS SEVERE STORM SITUATION IS EXPECTED THIS
AFTERNOON AND EVENING ACROSS ARKANSAS...

A STORM SYSTEM IN KANSAS WILL TRACK INTO MISSOURI THIS AFTERNOON AND
EVENING...AND DEVELOP SEVERE STORMS WITH DAMAGING LARGE HAIL AND
WIND...AS WELL AS ISOLATED TORNADOES. THE POTENTIAL DOES EXIST FOR A
VERY STRONG TORNADO TO DEVELOP OVER A PART OF CENTRAL TO EASTERN
ARKANSAS IF FACTORS COME TOGETHER. RESIDENTS ACROSS ARKANSAS. SHOULD
MONITOR THE WEATHER DUE TO THIS VERY HIGH POTENTIAL FOR SEVERE
STORMS.

OTHERWISE...THE SYSTEM WILL DRAG A COLD FRONT INTO ARKANSAS AND
DEVELOP SCATTERED TO NUMEROUS THUNDERSTORMS...AND SEVERAL STORMS
WILL BE SEVERE LATER THIS AFTERNOON...THIS EVENING...AND INTO THE
EARLY OVERNIGHT.

SEVERE WEATHER IS MOST LIKELY IN ABOUT THE EASTERN HALF OF THE
STATE. THIS INCLUDES AREAS EAST OF MOUNTAIN HOME...LITTLE ROCK AND
HAMPTON. TORNADOES...DAMAGING WINDS AND HAIL ARE ALL POSSIBLE WITH
STORMS THAT BECOME SEVERE.

SURROUNDING THE FRONT...STRONG AND GUSTY SOUTHWEST WINDS WILL BE
NOTED. WIND SPEEDS WILL AVERAGE 20 TO 30 MPH...WITH GUSTS TO 40 MPH
THROUGH THIS EVENING. A LAKE WIND ADVISORY HAS BEEN POSTED FOR MUCH
OF ARKANSAS. THE STORM SYSTEM AND COLD FRONT IS EXPECTED TO PUSH OUT
OF THE STATE LATER TONIGHT.

ALSO...RIVER FLOODING CONTINUES ACROSS EASTERN ARKANSAS...AND SOME
ROADS REMAIN CLOSED DUE TO HIGH WATER. WHILE RECORD CRESTS OCCURRED
AT SEVERAL FORECAST POINTS EARLIER THIS MONTH...SOME RIVERS ARE
RISING AGAIN DUE TO RECENT HEAVY RAIN. THESE RIVERS WILL EVENTUALLY
RECEDE...BUT IT WILL BE A SLOW PROCESS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FRONT WILL EXIT THE REGION TO THE EAST BY THURSDAY...AND WILL BE
FOLLOWED BY DRIER AND SLIGHTLY COOLER AIR. THE FRONT WILL RETURN
FROM THE SOUTH BY FRIDAY...AND THERE COULD BE A FEW SHOWERS.

OTHERWISE...A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST
UNITED STATES BY THIS WEEKEND. TEMPERATURES WILL WARM TO ABOVE
NORMAL LEVELS. THIS WARM AND DRY PATTERN WILL ALLOW RIVERS IN THE
EAST TO SLOWLY RECEDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED LATE THIS AFTERNOON AND THIS EVENING
IN ABOUT THE EASTERN HALF OF ARKANSAS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

46/59

In the hours before

Local storm report, May 25, 4:59 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
459 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             WHITE HALL              34.28N 92.10W
05/25/2011  E1.00 INCH       JEFFERSON          AR   PUBLIC

&&

61
Local storm report, May 25, 5:02 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
502 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             WHITE HALL              34.28N 92.10W
05/25/2011  E1.75 INCH       JEFFERSON          AR   AMATEUR RADIO

&&

61
Local storm report, May 25, 5:15 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
515 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             RISON                   33.95N 92.19W
05/25/2011  E2.00 INCH       CLEVELAND          AR   BROADCAST MEDIA

&&

56
Local storm report, May 25, 5:24 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
524 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             1 N BRINKLEY            34.90N 91.19W
05/21/2011  E1.00 INCH       MONROE             AR   TRAINED SPOTTER

&&

56
Local storm report, May 25, 6:04 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
604 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     FUNNEL CLOUD     1 N ALMYRA              34.42N 91.41W
05/25/2011                   ARKANSAS           AR   STORM CHASER

            TRAINED SPOTTER REPORTS A FUNNEL CLOUD.

&&

56
Local storm report, May 25, 6:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
611 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             TARRY                   34.07N 91.83W
05/25/2011  E1.75 INCH       LINCOLN            AR   TRAINED SPOTTER

&&

227

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:16 PM CDTRiver Flood WarningLZKClark, Hot Spring9 hr
May 24, 11:44 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Scott51 min
May 25, 12:01 AM CDTTornado WarningLZKJohnson, Logan44 min
May 25, 12:26 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell49 min
May 25, 12:31 AM CDTTornado WarningLZKJohnson, Pope44 min
May 25, 12:42 AM CDTTornado WarningLZKJohnson, Newton, Pope33 min
May 25, 12:54 AM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy, Van Buren36 min
May 25, 1:00 AM CDTTornado WarningLZKNewton, Pope, Searcy45 min
May 25, 1:28 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Pope, Searcy, Stone, Van Buren32 min
May 25, 1:32 AM CDTTornado WarningLZKSearcy, Stone, Van Buren26 min
May 25, 3:56 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more18 hr
May 25, 1:57 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp42 min
May 25, 2:30 PM CDTTornado WarningLZKFulton, Sharp20 min
May 25, 2:45 PM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Marion, Searcy, Stone45 min
May 25, 2:58 PM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski, Saline32 min
May 25, 3:02 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Sharp, Stone43 min
May 25, 3:05 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline25 min
May 25, 3:12 PM CDTTornado WarningLZKFaulkner, Lonoke, Pulaski, White48 min
May 25, 3:26 PM CDTSevere Thunderstorm WarningLZKGrant, Lonoke, Pulaski, Saline49 min
May 25, 3:29 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White46 min
May 25, 3:32 PM CDTSevere Thunderstorm WarningLZKSharp43 min
May 25, 3:41 PM CDTSevere Thunderstorm WarningLZKIndependence, Sharp36 min
May 25, 3:42 PM CDTTornado WarningLZKSharp33 min
May 25, 3:44 PM CDTSevere Thunderstorm WarningLZKFulton31 min
May 25, 3:49 PM CDTSpecial Weather StatementLZKGrant46 min
May 25, 3:50 PM CDTTornado WarningLZKLonoke, Prairie, White29 min
May 25, 3:52 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White53 min
May 25, 3:59 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring34 min
May 25, 4:06 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski39 min
May 25, 4:10 PM CDTTornado WarningLZKIndependence, Jackson50 min
May 25, 4:11 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Jefferson, Pulaski, Saline49 min
May 25, 4:14 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff46 min
May 25, 4:17 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring43 min
May 25, 4:30 PM CDTTornado WarningLZKJackson, Prairie, White, Woodruff45 min
May 25, 4:32 PM CDTSevere Thunderstorm WarningLZKFulton, Izard13 min
May 25, 4:38 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Pulaski22 min
May 25, 4:43 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Woodruff47 min
May 25, 4:47 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp13 min
May 25, 4:52 PM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie38 min
May 25, 4:54 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson51 min
May 25, 5:03 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Lincoln57 min
May 25, 5:03 PM CDTTornado WarningLZKArkansas, Jefferson, Lonoke, Prairie42 min
May 25, 5:06 PM CDTTornado WarningLZKCleveland, Dallas, Jefferson, Lincoln39 min
May 25, 5:09 PM CDTTornado WarningLZKMonroe, Prairie, Woodruff36 min
May 25, 5:40 PM CDTTornado WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln50 min
May 25, 5:43 PM CDTTornado WarningLZKArkansas, Jefferson, Monroe47 min
May 25, 5:56 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita49 min
May 25, 6:20 PM CDTTornado WarningLZKCleveland, Jefferson, Lincoln25 min
May 25, 6:23 PM CDTTornado WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Lincoln52 min
May 25, 6:26 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita34 min
May 25, 6:29 PM CDTSevere Thunderstorm WarningLZKMonroe16 min
May 25, 6:44 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas31 min
May 25, 6:51 PM CDTSevere Thunderstorm WarningLZKJefferson, Lincoln24 min
May 25, 6:56 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun49 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.